MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL
Model Number 45-480310-L
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult To Position (1467)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated that the lot met all release criteria.The device was not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during positioning of an embolization coil in a splenic pseudo aneurysm, resistance was encountered and the coil unexpectedly detached from the pusher wire.The detached distal coil segment was retrieved with a snare device.There was no reported patient injury and the patient was reported to be stable.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6470871
Report Number2032493-2017-00083
Device Sequence Number371651
Product Code HCG
UDI-Device Identifier00810170017889
UDI-Public(01)00810170017889(11)161114(17)211031(10)161114LC3
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2021
Device Model Number45-480310-L
Device Lot Number161114LC3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;